MAUDE Adverse Event Report: TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 44MM

TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 44MM
Model Number 04.334.444
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 4.0mm cchs screw was implanted 7 weeks ago in a patients greater toe and the screw recently broke.The patient cannot recall any trauma, trip/fall or any other movement that would have caused the screw to break.The surgeons name is (b)(6), dpm.This complaint involves one(1) device.

Brand Name
4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 44MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17622804
Report Number3012966183-2023-00016
Device Sequence Number12583596
Product Code HWC
UDI-Device Identifier00819917024418
UDI-Public00819917024418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.334.444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale